# SDR ASOA200900745

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 10,626 hours, 8,963 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 260, GOT A "CARGO BTL LO" MSG, DIVERTED TO NEAREST SUITABLE AIRPORT PER QRH.  DESCENDING THROUGH 8,000FT THE MSG EXTINGUISHED.  NO EVIDENCE OF SMOKE OR HALON IN CARGO BAY.  EMERGENCY DECLARED.  EN ROUTE TO ILM, A/C DIVERTED TO CAE DUE TO MTC.
